# SDR DL76L020076

- Difficulty date: January 21, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 24,036 hours, 3,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CLOSURE PANEL TRAILING EDGE CHANNEL AND FWD EDGE WIGGLE PLATES CRACKED AND DAMAGED.  REPLACED PANELS.
